Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 89, NWS Green Bay, WI

July 19, 2011Portage County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2011, 9:46 PM CDT for Portage County, Wisconsin. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2011, 9:46 PM CDT (02:46 UTC)
Expired
Jul 19, 2011, 10:45 PM CDT
In force
59 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Portage County, WI

The radar

The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 9:50 PM CDTTSTM WND DMGJunction City, WITREE DOWN.
Jul 19, 9:52 PM CDTTSTM WND DMGJunction City, WITREES DOWN.
Jul 19, 10:15 PM CDTTSTM WND DMGPlover, WI8 INCH TREE DOWN. TIME ESTIMATED. 1.22 INCHES OF RAIN FELL IN 20 MINUTES AS WELL.
Jul 19, 10:15 PM CDTTSTM WND GST 60Stevens Point, WIESTIMATED BETWEEN 60 AND 70 MPH. 12 INCH DIAMETER BRANCH DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1847 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

958 
WUUS53 KGRB 200246
SVRGRB
WIC097-200345-
/O.NEW.KGRB.SV.W.0089.110720T0246Z-110720T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
946 PM CDT TUE JUL 19 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1045 PM CDT

* AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES NORTHWEST OF STEVENS
  POINT...AND MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  STEVENS POINT AND WHITING AROUND 1000 PM CDT.
  AMHERST AROUND 1030 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PARK
RIDGE...JORDAN...PLOVER...POLONIA...STOCKTON...CUSTER...ARNOTT...
NELSONVILLE...AMHERST JUNCTION AND BLAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4468 8984 4469 8949 4468 8923 4425 8923
      4445 8973 4451 8973 4451 8983
TIME...MOT...LOC 0245Z 302DEG 25KT 4457 8967
WIND...HAIL 60MPH <.75IN

$$

ECKBERG/BERSCH
2 follow-up statements
323 
WWUS53 KGRB 200307
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1007 PM CDT TUE JUL 19 2011

WIC097-200345-
/O.CON.KGRB.SV.W.0089.000000T0000Z-110720T0345Z/
PORTAGE WI-
1007 PM CDT TUE JUL 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTAGE COUNTY
UNTIL 1045 PM CDT...

AT 1005 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. TREES 
ARE REPORTED DOWN IN THE TOWN OF JUNCTION CITY. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF BEVENT TO 
STEVENS POINT TO 7 MILES SOUTHEAST OF WISCONSIN RAPIDS...MOVING 
SOUTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  AMHERST AROUND 1030 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ROSHOLT...
CUSTER...ARNOTT...NELSONVILLE...KEENE...AMHERST JUNCTION AND BLAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4468 8984 4469 8949 4468 8923 4425 8923
      4445 8973 4451 8973 4451 8983
TIME...MOT...LOC 0306Z 302DEG 25KT 4468 8936 4450 8951
          4435 8969
WIND...HAIL 60MPH <.75IN

$$

AK
497 
WWUS53 KGRB 200341
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1041 PM CDT TUE JUL 19 2011

WIC097-200349-
/O.EXP.KGRB.SV.W.0089.000000T0000Z-110720T0345Z/
PORTAGE WI-
1041 PM CDT TUE JUL 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PORTAGE COUNTY WILL 
EXPIRE AT 1045 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY 
MORNING. 

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
SOUTHERN PORTAGE COUNTY UNTIL 1100 PM CDT.

LAT...LON 4468 8984 4469 8949 4468 8923 4425 8923
      4445 8973 4451 8973 4451 8983
TIME...MOT...LOC 0339Z 302DEG 25KT 4465 8923 4449 8909
          4438 8924 4423 8942

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:48 PM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, Jul 19, 3:48 PM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
348 PM CDT TUE JUL 19 2011

.SHORT TERM...TONIGHT AND WEDNESDAY
850MB WARM ADVECTION AND WEAK DISTURBANCE MOVING THROUGH THE
MEAN FLOW HAS KICKED OFF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN
MINNESOTA AND NORTHWEST WISCONSIN THIS AFTERNOON. MODELS CONTINUE
TO SHOW WEAK 850MB WARM ADVECTION AND CONVECTION CONTINUE TO FIRE
ALONG THE WARM FRONT THIS EVENING. QUESTION LINGER ON HOW SOUTH AND
WEST CONVECTION WILL MAKE IT INTO OUR CWA DUE TO WARM 700MB TEMPERATURES
OFF TO THE WEST. IF STORMS CAN ORGANIZE INTO A LARGER CLUSTER OF
STORMS...850/300MB THICKNESS PATTERN WOULD SUGGEST A MORE SOUTHEAST
MOVEMENT COMPARED TO THE 12Z GFS/WRF MODEL QPF. IF STORMS DO ORGANIZE...
COULD BE A WIND EVENT WITH THE POTENTIAL FOR LARGE HAIL. MOIST
TROPICAL AIR MASS IN PLACE WOULD SUPPORT LOCALLY HEAVY RAIN.

WEDNESDAY IS SHAPING UP TO BE ONE OF THE HOTTEST DAYS SINCE THE
HEAT WAVE OF JULY 13-14...1995. 850MB/925MB WOULD SUPPORT HIGH
TEMPERATURES IN THE MIDDLE 90S TO AROUND 100 DEGREES. USING THE
1000/850MB MIXING RATIOS OFF THE MODELS...DEW POINTS SHOULD BE
IN THE LOWER TO MIDDLE 70S. THE COMBINATION OF THE INTENSE HEAT
AND HUMIDITY WILL CAUSE HEAT INDICES TO RISE TO 105 TO 115 DEGREES
WEDNESDAY AFTERNOON. GUSTY SOUTHWEST WINDS WILL PUSH THE HEAT TO
NEAR THE LAKE. ISSUED A HEAT ADVISORY FOR THE NORTH AND THE LAKESHORE
COUNTIES. DOOR COUNTY IS ALWAYS QUESTIONABLE BEING SURROUNDED BY THE
COOLER WATERS...BUT EXPECT DEEP MIXING TO ALLOW SURFACE WINDS TO
RUN UP THE SPINE OF THE DOOR PENINSULA.

.LONG TERM...WEDNESDAY NIGHT THRU NEXT TUESDAY. MAIN FORECAST
CONCERNS CONTINUE TO BE TEMPS AND TIMING THE BEST CHANCE FOR
THUNDERSTORMS.

MODELS IN GOOD AGREEMENT SHOWING THE STRONG UPPER RIDGING ACROSS
THE CENTRAL US FINALLY BREAKING DOWN LATE THIS WEEK AS AN UPPER
TROF SWINGS ACROSS SOUTHERN CANADA. THIS WILL BRING SOME RELIEF
FROM THE HEAT. MODELS DIVERGE THIS WEEKEND AND EARLY NEXT WEEK AS
THE ECMWF AND CANADIAN SLOWLY BUILD THE RIDGE BACK ACROSS THE
NORTHERN PLAINS...WHILE THE GFS DEVELOPS A LARGE UPPER LOW OVER
SOUTHERN CANADA AND SWINGS A STRONG COLD FRONT ACROSS THE STATE ON
SUNDAY. ECMWF STILL SHOWS THIS FRONT...BUT IS MUCH WEAKER AND
FURTHER NORTH WITH THE LOW...AND PLAN TO FOLLOW ITS THINKING.

SLIGHT CHANCE OF SHOWERS AND STORMS WEDNESDAY NIGHT AS WEAK
FRONTAL BOUNDARY SLIDES THRU THE AREA...BUT MODELS NOT SHOWING ANY
ACTIVITY. WENT WITH A DRY FORECAST ON THURSDAY AND THURSDAY NIGHT
AS WEAK SURFACE HIGH PRESSURE DRIFTS OVER THE AREA. WILL KEEP POPS
FOR SATURDAY AND SATURDAY NIGHT AS MODELS HINTING AT MCS
POTENTIAL...BUT LOCATING AND TIMING THESE THIS FAR OUT IS NEARLY
IMPOSSIBLE.

ANOTHER VERY WARM/HOT DAY ON THURSDAY...BUT LOWERED TEMPS SLIGHTLY
AS 850MB TEMPS DROP A LITTLE. DEW POINTS WILL NOT BE AS
HIGH...KEEPING HEAT INDEX VALUES MAINLY BELOW 100...BUT WITH
ANOTHER MUGGY NIGHT EXPECTED WED NIGHT...WILL KEEP THE EXCESSIVE
HEAT WARNING GOING INTO THURSDAY. WILL ONLY NUDGE TEMPS DOWN
SLIGHTLY ON SATURDAY AS CLOUDS AND STORMS WILL LIKELY LIMIT
HEATING...BUT IF CLOUDS DO NOT MATERIALIZE...925/850MB TEMPS
SUPPORT TEMPS MAKING ANOTHER RUN AT 90 DEGREES. DEW POINTS WILL
STILL BE IN THE UPPER 60S TO LOWER 70S SOUTH...SO STILL A LITTLE
STICKY. TYPICAL SUMMER- LIKE WEATHER IS EXPECTED FOR THE START OF
THE NEW WORK WEEK.
&&

.AVIATION...CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS
THE AREA TONIGHT. TRIED TO PINPOINT THUNDERSTORM ACTIVITY DURING
THE EVENING HOURS ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN MAINLY
DURING THE EVENING INTO THE EARLY OVERNIGHT HOURS...AND THEN ACROSS
NORTHEAST WISCONSIN MAINLY AFTER MIDNIGHT. HAVE ADDED LOW LEVEL WIND
SHEAR AT KGRB/KATW AND WILL PROBABLY BE ADDED TO THE 00Z TAFS AT
KRHI/KAUW/KCWA. ONCE THE STORMS EXIT THE AREA...IT WILL BECOME VERY
HOT AND HUMID ON WEDNESDAY ON GUSTY SOUTHWEST WINDS. WIND GUSTS
OF 25 TO 30 KNOTS CAN BE EXPECTED.
&&

.MARINE...AREAS OF FOG WILL CONTINUE OVER THE COASTAL WATERS OF LAKE
MICHIGAN THROUGH WEDNESDAY NIGHT. IT IS POSSIBLE THAT A DENSE FOG
ADVISORY MAY BE NEEDED AT SOME POINT LATE TONIGHT INTO WEDNESDAY
MORNING.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030-
031-035>039-045-048-049.

HEAT ADVISORY FROM NOON TO 8 PM CDT WEDNESDAY FOR WIZ005-010>013-
018-019-021-022-040-050-073-074.

&&

ECKBERG/BERSCH
Hazardous weather outlook, Jul 19, 3:25 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT TUE JUL 19 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
325 PM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY
CONCERN IS STRONG WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE HEAT WAVE IS EXPECTED TO PEAK ON WEDNESDAY WITH HIGH
TEMPERATURES IN THE MIDDLE 90S TO AROUND 100. WITH DEW POINTS
MAINLY IN THE 70S...HEAT INDICES WEDNESDAY AFTERNOON WILL CLIMB
INTO THE 100 TO 115 DEGREE RANGE...EVEN NEAR LAKE MICHIGAN.
WEDNESDAY COULD BE ONE OF THE HOTTEST DAYS SINCE THE HEAT WAVE
ON JULY 13-14... 1995. LOW TEMPERATURES WEDNESDAY NIGHT WILL ONLY
FALL INTO THE 70S.

THERE APPEARS TO BE SOME MINOR RELIEF TO THE INTENSE HEAT ON
THURSDAY WITH HIGHS IN THE MIDDLE 80S TO AROUND 90 WITH DEW POINTS
FALLING INTO THE 60S FOR MOST OF THE AREA.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN
FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND
WHERE SEVERE WEATHER COULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-202030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
325 PM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE MARINE FOG MAY RETURN TONIGHT. STRONG THUNDERSTORMS THAT
MAY POSE A SERIOUS RISK TO BOATERS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL
WATERS OF LAKE MICHIGAN FOR THE REMAINDER OF THE WEEK.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN
FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND
WHERE SEVERE WEATHER COULD OCCUR.

ECKBERG/BERSCH

In the hours before

Special weather statement, Jul 19, 7:00 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT TUE JUL 19 2011

WIZ018-030-200100-
LINCOLN-MARATHON-
700 PM CDT TUE JUL 19 2011

...STRONG THUNDERSTORMS HEADED TOWARD CENTRAL WISCONSIN...

AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 55 MILES NORTHWEST
OF WAUSAU TO 50 MILES NORTHWEST OF WAUSAU TO 72 MILES WEST OF
WAUSAU...MOVING SOUTHEAST AT 50 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...FREQUENT DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  ATHENS...             HAMBURG...            ABBOTSFORD...
  MERRILL...            COLBY...              UNITY...
  PINE RIVER...         MARATHON CITY...      EDGAR...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

AK
Local storm report, Jul 19, 8:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
850 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     FLASH FLOOD      5 N COLBY               44.98N 90.30W
07/19/2011                   MARATHON           WI   TRAINED SPOTTER

            8 TO 10 INCHES OF WATER FLOWING OVER HIGHWAY 13.

&&

TH
Local storm report, Jul 19, 8:57 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HEAVY RAIN       COLBY                   44.91N 90.30W
07/19/2011  M1.44 INCH       MARATHON           WI   TRAINED SPOTTER

&&

BERSCH
Special weather statement, Jul 19, 9:16 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT TUE JUL 19 2011

WIZ030-035-200330-
MARATHON-WOOD-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS
916 PM CDT TUE JUL 19 2011

...TORRENTIAL RAINS FALLING ACROSS WESTERN MARATHON AND NORTHERN
WOOD COUNTY...

AT 915 PM...DOPPLER RADAR INDICATED A CLUSTER OF SLOW MOVING
THUNDERSTORMS WITH TORRENTIAL RAINS OF 1 TO 3 INCHES PER HOUR.
THE STORMS EXTENDED FROM WAUSAU TO STRATFORD TO SPENCER SOUTHWARD
TO MARSHFIELD AND AUBURNDALE. THE SHOWERS AND STORMS WERE SLOWLY
MOVING TO THE SOUTHEAST AT 15 MPH.

THE STRONGER STORMS WILL PRODUCE GUSTY WINDS TO AROUND 50 MPH
AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

ECKBERG
Local storm report, Jul 19, 9:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      MARSHFIELD              44.66N 90.16W
07/19/2011                   WOOD               WI   BROADCAST MEDIA

            REPORT OF STREET FLOODING

&&

TH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:29 PM CDTSevere Thunderstorm WarningGRBMarathon61 min
Jul 19, 8:01 PM CDTSevere Thunderstorm WarningGRBWood59 min
Jul 19, 8:30 PM CDTSevere Thunderstorm WarningGRBMarathon33 min
Jul 19, 8:41 PM CDTFlash Flood WarningGRBMarathon, Portage, Wood3 hr
Jul 19, 10:01 PM CDTSevere Thunderstorm WarningGRBWood31 min
Jul 19, 10:20 PM CDTSevere Thunderstorm WarningGRBWaupaca40 min
Jul 19, 10:21 PM CDTSevere Thunderstorm WarningGRBPortage, Wood39 min
Jul 19, 10:49 PM CDTSevere Thunderstorm WarningGRBWaushara41 min
Jul 19, 10:56 PM CDTSevere Thunderstorm WarningGRBWaupaca34 min
Jul 19, 11:13 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Outagamie, Waupaca, Winnebago87 min
Jul 19, 11:58 PM CDTFlash Flood WarningGRBMarathon, Portage, Wood116 min
Jul 20, 12:13 AM CDTSpecial Marine WarningGRB92 min
Jul 20, 4:10 AM CDTSmall Craft AdvisoryGRB23 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.